JOURNAL OF ADVANCES IN MATHEMATICS
JOURNAL OF ADVANCES IN MATHEMATICS
Journal
Verified email at pjournals.com - Homepage
TitleCited byYear
Almost multipliers and some of their properties
EA Piri
JOURNAL OF ADVANCES IN MATHEMATICS 11 (7), 5397-5402, 2015
362015
Theory of linear Hahn difference equations
AE Hamza, SM Ahmed
J. Adv. Math 4 (2), 2013
192013
Local fractional Adomian decomposition method for solving two dimensional heat conduction equations within local fractional operators
H Jafari, HK Jassim
Journal of Advance in Mathematics 9 (4), 2014
172014
On the three-parameter Burr type XII distribution and its application to heavy tailed lifetime data
MK Okasha, MY Matter
Journal: Journal of Advances in Mathematics 10 (4), 3429-3442, 2015
132015
Three IndicesCalculationof Certain Crown Molecular Graphs
W Gao, Y Li
Journal of Advances in Mathematics 9 (6), 2696-2704, 2014
112014
Three IndicesCalculationof Certain Crown Molecular Graphs
W Gao, Y Li
Journal of Advances in Mathematics 9 (6), 2696-2704, 2014
112014
Partial Orders in BCL-Algebra
Y Liu
Journal: Journal of Advances in Mathematics 5 (1), 2013
102013
On BCL-algebra
D Al-Kadi, R Hosny
Journal of Advances in Mathematics 3 (2), 184-190, 2013
102013
One construction of an affine plane over a corps
O Zaka
Journal of Advances in Mathematics 12 (5), 6200-6206, 2016
92016
Regional exponential reduced observability in distributed parameter systems
ALM Shahad, R Al-Saphory
Journal of Advances in Mathematics 11 (4), 5058-5074, 2015
9*2015
The Eigen-complete Difference Ratio of classes of Graphs: Domination, Asymptotes and Area
PA Winter, SO Ojako
Journal of Advances in Mathematics 10 (9), 3800-3811, 2015
92015
Regional exponential reduced observability in distributed parameter systems
ALM Shahad, R Al-Saphory
Journal of Advances in Mathematics 11 (4), 5058-5074, 2015
82015
Regional exponential reduced observability in distributed parameter systems
ALM Shahad, R Al-Saphory
Journal of Advances in Mathematics 11 (4), 5058-5074, 2015
82015
Regional gradient strategic sensors characterizations
RA Al-Saphory, NJ Al-Jawari, AN Al-Janabi
Journal: JOURNAL OF ADVANCES IN MATHEMATICS 10 (6), 2015
82015
Sub-inverse and g-inverse of an intuitionistic fuzzy matrix using bi-implication operator
P Murugadas, K Lalitha
JOURNAL OF ADVANCES IN MATHEMATICS 6 (2), 962-969, 2014
82014
Remarks on digitally continuous multivalued functions
L Boxer
J. Adv. Math 9 (1), 1755
81755
Existence theorems for α (u, v)-monotone of nonstandard hemivariational inequality
M Alimohammady, AE Hashoosh
Journal: JOURNAL OF ADVANCES IN MATHEMATICS 10 (2), 2015
72015
Existence theorems for α (u, v)-monotone of nonstandard hemivariational inequality
M Alimohammady, AE Hashoosh
Journal: JOURNAL OF ADVANCES IN MATHEMATICS 10 (2), 2015
72015
The real matrices forms of the bicomplex numbers and homothetic exponential motions
F Babadağ
Journal: Journal of Advances in Mathematics 8 (1), 2014
72014
Strongly Rickart modules
SA Al-Saadi, TA Ibrahiem
Journal of advances in mathematics 9 (4), 2014
7*2014
The system can't perform the operation now. Try again later.
Articles 1–20